Translator Disclaimer
December 1991 Composition of some singular Fourier integral operators and estimates for restricted X-ray transforms, II
Allan Greenleaf, Gunther Uhlmann
Duke Math. J. 64(3): 415-444 (December 1991). DOI: 10.1215/S0012-7094-91-06422-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.64 • No. 3 • December 1991
Back to Top